MAUDE Adverse Event Report: UNOMEDICAL A/S iLet Flex; Set, Administration, Intravascular

UNOMEDICAL A/S iLet Flex; Set, Administration, Intravascular
Model Number FG000063-04
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient stated the accidentally yanked their set off their body on (b)(6)2026.
 
Additional Manufacturer Narrative
Imdrf investigation findings code: code c1902 is not available in database to capture device problem excluded.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary.Complaint investigation results a complaint investigation was performed based on the event description and the assigned malfunction code connection/adhesive issues- accidental - not infusion set related.Lot number was provided; however, the evaluation of the event description did not identify evidence of device malfunction or product-related failure.Based on the information available, the complaint is consistent with scenarios involving misuse, user-related factors, or no malfunction alleged, as reflected in the assigned malfunction code.In accordance with appendix work instruction (wi) complaint handling, the need for additional investigation activities, including batch record review, product testing, or electronic quality management system (eqms) search, was evaluated and determined not to be warranted for this record.Corrective and preventive action (capa) determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per work instruction (wi)(monthly trips and alerts).Root cause of problem: the reported failure could not be confirmed following investigation.Therefore, a definitive root cause could not be determined.Corrective action as a result of the investigation: no corrective actions have been taken as a result of this event.We will continue to monitor for trends as more definitive data is collected through post market surveillance activities under work instruction (wi) eu mdr article 88 trend reporting (trips and alerts) and standard operating procedure (sop) post market product monitoring procedures.Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 8021545.

Brand Name
iLet Flex
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA  4320
Manufacturer (Section G)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
Manufacturer Contact
armando cuello
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50912280
Report Number8021545-2026-0059714
Device Sequence Number5330830
Product Code FPA
UDI-Device Identifier05705244026889
UDI-Public05705244026889
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFG000063-04
Device Lot Number6016557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient SexUnknown